Non simplicité du groupe de Cremona sur tout corps
Annales de l'Institut Fourier, Tome 66 (2016) no. 5, pp. 2021-2046.

En utilisant un théorème de F. Dahmani, V. Guirardel et D. Osin, nous prouvons que le groupe de Cremona de dimension 2 n’est pas simple sur tout corps. Plus précisément, nous montrons que certains éléments de ce groupe satisfont une version affaiblie de la propriété WPD qui est équivalente dans notre contexte particulier à celle de M. Bestvina et K. Fujiwara.

Using a theorem of F. Dahmani, V. Guirardel and D. Osin we prove that the Cremona group in 2 dimension is not simple, over any field. More precisely, we show that some elements of this group satisfy a weakened WPD property which is equivalent in our particular context to the M. Bestvina and K. Fujiwara’s one. (An English version of this paper is available on the webpage of the author.)

Reçu le : 2015-04-23
Révisé le : 2015-12-01
Accepté le : 2016-02-17
Publié le : 2016-07-27
DOI : https://doi.org/10.5802/aif.3056
Classification : 14E07,  20F65
Mots clés : groupe de Cremona, propriété WPD, espace hyperbolique
@article{AIF_2016__66_5_2021_0,
     author = {Lonjou, Anne},
     title = {Non simplicit\'e du groupe de Cremona sur tout corps},
     journal = {Annales de l'Institut Fourier},
     pages = {2021--2046},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {66},
     number = {5},
     year = {2016},
     doi = {10.5802/aif.3056},
     language = {fr},
     url = {www.numdam.org/item/AIF_2016__66_5_2021_0/}
}
Lonjou, Anne. Non simplicité du groupe de Cremona sur tout corps. Annales de l'Institut Fourier, Tome 66 (2016) no. 5, pp. 2021-2046. doi : 10.5802/aif.3056. http://www.numdam.org/item/AIF_2016__66_5_2021_0/

[1] Beardon, Alan F. The geometry of discrete groups, Graduate Texts in Mathematics, Volume 91, Springer-Verlag, New York, 1995, xii+337 pages (Corrected reprint of the 1983 original)

[2] Bestvina, Mladen; Fujiwara, Koji Bounded cohomology of subgroups of mapping class groups, Geom. Topol., Volume 6 (2002), p. 69-89 (electronic) | Article

[3] Blanc, Jérémy; Cantat, Serge Dynamical degrees of birational transformations of projective surfaces, J. Amer. Math. Soc., Volume 29 (2016) no. 2, pp. 415-471 | Article

[4] Bridson, Martin R.; Haefliger, André Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Volume 319, Springer-Verlag, Berlin, 1999, xxii+643 pages | Article

[5] Calegari, Danny Foliations and the geometry of 3-manifolds, Oxford Mathematical Monographs, Oxford University Press, Oxford, 2007, xiv+363 pages

[6] Cantat, Serge Sur les groupes de transformations birationnelles des surfaces, Ann. of Math. (2), Volume 174 (2011) no. 1, pp. 299-340 | Article

[7] Cantat, Serge; Lamy, Stéphane Normal subgroups in the Cremona group, Acta Math., Volume 210 (2013) no. 1, pp. 31-94 (With an appendix by Yves de Cornulier) | Article

[8] Cerveau, Dominique; Déserti, Julie Transformations birationnelles de petit degré, Cours Spécialisés [Specialized Courses], Volume 19, Société Mathématique de France, Paris, 2013, viii+223 pages

[9] Coulon, Rémi Théorie de la petite simplification : une approche géométrique (2014) (http://www.bourbaki.ens.fr/TEXTES/1089.pdf)

[10] Dahmani, François; Guirardel, Vincent; Osin, Denis Hyperbolically embedded subgroups and rotating families in groups acting on hyperbolic spaces (2014) (à paraître aux Memoirs of the A.M.S., http://arxiv.org/abs/1111.7048)

[11] Favre, Charles Le groupe de Cremona et ses sous-groupes de type fini, Astérisque (2010) no. 332, pp. Exp. No. 998, vii, 11-43 (Séminaire Bourbaki. Volume 2008/2009. Exposés 997–1011)

[12] Gizatullin, M. H. The decomposition, inertia and ramification groups in birational geometry, Algebraic geometry and its applications (Yaroslavlʼ, 1992) (Aspects Math., E25), Vieweg, Braunschweig, 1994, pp. 39-45 | Article

[13] Guirardel, Vincent Geometric small cancellation, Geometric group theory (IAS/Park City Math. Ser.) Volume 21, Amer. Math. Soc., Providence, RI, 2014, pp. 55-90

[14] Kollár, János; Smith, Karen E.; Corti, Alessio Rational and nearly rational varieties, Cambridge Studies in Advanced Mathematics, Volume 92, Cambridge University Press, Cambridge, 2004, vi+235 pages | Article

[15] Lamy, Stéphane Une preuve géométrique du théorème de Jung, Enseign. Math. (2), Volume 48 (2002) no. 3-4, pp. 291-315

[16] Manin, Yu. I. Cubic forms, North-Holland Mathematical Library, Volume 4, North-Holland Publishing Co., Amsterdam, 1986, x+326 pages

[17] Osin, D. Acylindrically hyperbolic groups, Trans. Amer. Math. Soc., Volume 368 (2016) no. 2, pp. 851-888 | Article

[18] Shepherd-Barron, Nicholas I. Some effectivity questions for plane Cremona transformations (2015) (http://arxiv.org/abs/1311.6608)